# SDR IPXA2024011180670

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT: LOWER FR 91 TO 92 SECTION C68 LOWER RIB SIDEWALL BETWEEN C67 AND C68 CRACKED ON TOP AT MIDDLE SECTION DOT 101- 120
